# SDR ASAA0510105

- Difficulty date: May 30, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545886502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM WEB B-STA 702 LT ONE HOLE BELOW MINIMUM EDGE MARGIN.  REPLACED STRUCTURE, LOW EDGE MARGIN AREA CUTOUT AND REPAIR ANGLE INSTALLED.  (K)
